# SDR CALA0300536

- Difficulty date: September 18, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 50,945 hours, 26,447 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38042814
- Part serial: P60421C
- Condition: Fire
- Location: A/C Tail
- Part time: 28,881 hours, 19,927 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

APU FIRE LT ILLUMINATED WHILE AT CRUISE FLT ENROUTE.  FIRE BOTTLE WAS DISCHARGED, LT EXT.   FLT CONTINUED  W/O FURTHER PROBLEM.  MAINT INSP APU AND FOUND EVIDENCE OF SMALL FIRE AT BOTTOM REAR OF APU (EXH AREA). FIRE APPEARED TO BE CONTAINED.  WIRES FROM APU EGT PROBE, FIRE DETECTION LOOP WERE DAMAGED.  REAR SEAL ON EXH BAFFLE WAS DAMAGED.  APU SHROUD AND MOUNTS WERE INSP WITH NO FAULTS NOTED, NO EXT DAMAGE NOTED.   APU TAIL PIPE OVERHEAT DET WAS REMOVED AND REPLACED IAW MM 26-15-14.   WIRE HARNESS TO CONNECTOR D1876 AND D1878 WAS REPAIRED, MUFFLER DET WAS REPLACED. APU FIRE EXT BOTTLE WAS R AND R IAW MM 26-22-11, PAGE 401-406. APU WAS R AND R IAW MM 49-11-00. APU LEAK AND OPS CHECKS WERE GOOD.
